# SDR 2013FA0000516

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: General aviation
- Aircraft: N50XC
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9275
- Aircraft time: 2,564 hours, 742 cycles
- Engine: Rroyce BR700710A220
- Engine time: 2,564 hours, 742 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GL51111035
- Part serial: 2519
- Condition: Failed
- Location: Lt Nacelle
- Part time: 2,564 hours, 742 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS POSTED A CYAN GENERATOR 2 FAIL CAS MESSAGE.  DC SYNOPTIC PAGE VERIFIED ITS VALIDITY. COMPLETED GEN 2 FAIL MESSAGE CHECKLIST AND WAS UNABLE TO RESET.  THREE MINUTES LATER A "THUMP" WAS HEARD AND IT WAS SUSPECTED THAT POSSIBLY THE EVENTS CONTAINED IN AW700-24-0305 HAD OCCURRED.  ELECTED TO SLOW THE ACFT TO 230 KIAS FOR THE REMAINDER OF FLIGHT.  LT THRUST REVERSER WAS NOT UTILIZED DURING LANDING.  PERFORMED AN UNEVENTFUL LANDING.  RUPTURE OF NR 2 VFG AND COWL DAMAGE WAS CONFIRMED SHORTLY AFTER SHUTDOWN.
